# SDR FDEA202209222360

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 4,674 hours, 2,325 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE HAS CRACKED FORMER LOCATED ON OUTBOARD SIDE OF THE SECOND SLAT TRACK OUTBOARD OF THE ENGINE PYLON.  REPLACED CRACKED FORMER REF E.A. H-5720-T0370767 P1
